Welcome to our group, Sherri.  I'm on 400 mgs. of Gleevec and have
been since 'Feb. 04.
Yes, I'm having the night sweats........just went on a search for 100%
cotton stuff to sleep in
thinking that might help.  Had to settle for some shorts and t-
shirt. :):)  But the nylon stuff is the
worst & I find myself dripping in sweat in the middle of the night.
Not so much chills anymore,  but
I did have those early on.  This is just one more thing we with CML &
Gleevec must deal with.

I haven't had the rash so to speak,  but have a place here and there
that constantly itches. Usually a place
about 3 or 4 inches and there isn't anything showing like a rash,
just itches.  I use Monkey Butt powder and that
seems to help. LOL!!!   I do have the bone and joint pain
constant......I take Advil Liquid Gels and mild dose of
Oxycodone when too bad to tolerate.

Hang in there and keep looking up,
Suzieq

-- 
[CMLHope]
A support group of http://cmlhope.com
-------------------------------------------------

You received this message because you are subscribed to the Google Groups 
"CMLHope" group.
To post to this group, send email to [email protected]
To unsubscribe from this group, send email to 
[email protected]
For more options, visit this group at http://groups.google.com/group/CMLHope

Reply via email to